Loading ...
Sorry, an error occurred while loading the content.

Re: Can atenolol and/or aspirin cause diarrhea? - I forgot to add this

Expand Messages
  • Debbie
    When I talked to the cardiologist the other day, he mentioned that he thought Katy s weakness might be due to a neurological cause because it waxed and waned.
    Message 1 of 2 , May 29, 2005
    • 0 Attachment
      When I talked to the cardiologist the other day, he mentioned that he
      thought Katy's weakness might be due to a neurological cause because
      it waxed and waned. He said that if I take her back to Iowa State for
      her thyroid (we're still trying to determine if she's hyperthyroid),
      we could look into a possible neurological problem then. My vet and
      the cardiologist are both out of town until the end of the week, but
      I'll start making phone calls when they're back. It seems like we
      just find one thing and then another and then another . . .

      Deb
    Your message has been successfully submitted and would be delivered to recipients shortly.